# SDR QXEA0003366

- Difficulty date: December 30, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N488US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11240
- Aircraft time: 29,284 hours, 35,607 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Ballast
- Condition: Burned
- Location: Cockpit
- Component: Lighting Ballas, Grimes
- Component part number: 561408BVL2
- Stage of operation: NR
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PDX - FLIGHT CREW REPORTED "SMOKE" SMELL IN FLIGHT COMPARTMENT. FOUND TO BE BURNED FLOOD LIGHT BALLAST. REMOVED AND REPLACED BALLAST. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
